Solitons in magneto-optic waveguides by extended trial function scheme


EKİCİ M. , Zhou Q., SÖNMEZOĞLU A. , Moshokoa S. P. , Ullah M. Z. , Biswas A., ...More

SUPERLATTICES AND MICROSTRUCTURES, vol.107, pp.197-218, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 107
  • Publication Date: 2017
  • Doi Number: 10.1016/j.spmi.2017.04.021
  • Title of Journal : SUPERLATTICES AND MICROSTRUCTURES
  • Page Numbers: pp.197-218
  • Keywords: Magneto-optic waveguides, Solitons, Integrability, Extended trial function, NONLINEAR SCHRODINGERS EQUATION, DIFFERENTIAL-EQUATIONS, PERTURBATION, DISPERSION, FIBERS

Abstract

This paper obtains soliton solutions to magneto-optic waveguides that appear with Kerr, power and log-law nonlinearities. The extended trial function method is employed to obtain these solutions. Thus, bright, dark and singular soliton solutions are retrieved. In addition, Gaussons are obtained for log-law nonlinear waveguides. All of these solutions appear with constraints that guarantees the existence of solitons and Gaussons. (C) 2017 Elsevier Ltd. All rights reserved.